CSpace  > 数学所
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS
Zhou, Xiangyu1,2,3; Zhu, Langfeng1,4
2018-09-01
Source PublicationJOURNAL OF DIFFERENTIAL GEOMETRY
ISSN0022-040X
Volume110Issue:1Pages:135-186
AbstractIn this paper, we prove an L-2 extension theorem for holomorphic sections of holomorphic line bundles equipped with singular metrics on weakly pseudoconvex Kahler manifolds. Furthermore, in our L-2 estimate, optimal constants corresponding to variable denominators are obtained. As applications, we prove an L-q extension theorem with an optimal estimate on weakly pseudoconvex Kahler manifolds and the log-plurisubharmonicity of the fiberwise Bergman kernel in the Kahler case.
KeywordOptimal L-2 extension singular Hermitian metric plurisubharmonic function weakly pseudoconvex manifold Kahler manifold
Language英语
Funding ProjectNational Natural Science Foundation of China[11688101] ; National Natural Science Foundation of China[11431013] ; National Natural Science Foundation of China[11201347] ; National Natural Science Foundation of China[11271291] ; China Postdoctoral Science Foundation funded project[2012M511650] ; Fundamental Research Funds for the Central Universities
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000443948100004
PublisherINT PRESS BOSTON, INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30952
Collection数学所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Lab Math, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Mat Sci, Beijing 100049, Peoples R China
4.Wuhan Univ, Sch Math & Stat, Wuhan 430072, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Zhou, Xiangyu,Zhu, Langfeng. AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS[J]. JOURNAL OF DIFFERENTIAL GEOMETRY,2018,110(1):135-186.
APA Zhou, Xiangyu,&Zhu, Langfeng.(2018).AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS.JOURNAL OF DIFFERENTIAL GEOMETRY,110(1),135-186.
MLA Zhou, Xiangyu,et al."AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS".JOURNAL OF DIFFERENTIAL GEOMETRY 110.1(2018):135-186.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou, Xiangyu]'s Articles
[Zhu, Langfeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, Xiangyu]'s Articles
[Zhu, Langfeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, Xiangyu]'s Articles
[Zhu, Langfeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.